Abe, K., On estimates for the Stokes flow in a space of bounded functions, J. Differential Equations
261 (2016), 1756–1795.
Abe, K. and Giga, Y., The L
-Stokes semigroup in exterior domains, J. Evol. Equ.
14(1) (2014), 1–28.
Abe, K., Giga, Y. and Hieber, M., Stokes resolvent estimates in spaces of bounded functions, Ann. Sci. Éc. Norm. Supér. (4)
48(3) (2015), 537–559.
Borchers, W. and Sohr, H., On the equations rot v = g and div u = f with zero boundary conditions, Hokkaido Math. J.
19 (1990), 67–87.
Borchers, W. and Varnhorn, W., On the boundedness of the Stokes semigroup in two-dimensional exterior domains, Math. Z.
213(2) (1993), 275–299.
Dan, W. and Shibata, Y., On the L
r estimates of the Stokes semigroup in a two-dimensional exterior domain, J. Math. Soc. Japan
51 (1999), 181–207.
Dan, W. and Shibata, Y., Remark on the L
∞ estimate of the Stokes semigroup in a 2-dimensional exterior domain, Pacific J. Math.
189 (1999), 223–239.
Enomoto, Y. and Shibata, Y., Local energy decay of solutions to the Oseen equations in the exterior domains, Indiana Univ. Math. J.
53 (2004), 1291–1330.
Enomoto, Y. and Shibata, Y., On the rate of decay of the Oseen semigroup in exterior domains and its application to Navier–Stokes equation, J. Math. Fluid Mech.
7 (2005), 339–367.
Finn, R. and Smith, D. R., On the linearized hydrodynamical equations in two dimensions, Arch. Ration. Mech. Anal.
25 (1967), 1–25.
Finn, R. and Smith, D. R., On the stationary solution of the Navier–Stokes equations in two dimensions, Arch. Ration. Mech. Anal.
25 (1967), 26–39.
estimate of the Oseen flow in plane exterior domains, J. Math. Soc. Japan
68(1) (2016), 295–346.
estimates for solutions of the nonstationary Stokes equations in an exterior domain and the Navier–Stokes initial value problems in L
spaces, Math. Ann.
285(2) (1989), 265–288.
Kobayashi, T. and Shibata, Y., On the Oseen equation in the three dimensional exterior domains, Math. Ann.
310 (1998), 1–45.
Maekawa, Y., On stability of physically reasonable solutions to the two-dimensional Navier–Stokes equations, J. Inst. Math. Jussieu (accepted). Published online: 16 May 2019.
Maremonti, P. and Solonnikov, V., On nonstationary Stokes problem in exterior domains, Ann. Sc. Norm. Super Pisa Cl. Sci.
24 (1997), 395–449.
Miyakawa, T., On nonstationary solutions of the Navier–Stokes equations in an exterior domain, Hiroshima Math. J.
12 (1982), 115–140.
Simader, C. G. and Sohr, H., A new approach to the Helmholtz decomposition and the Neumann problem in L
-spaces for bounded and exterior domains, in Mathematical Problems Relating to the Navier–Stokes Equations, Ser. Adv. Math. Appl. Sci., 11, pp. 1–35 (World Sci. Publishing, River Edge, 1992).